# SDR SROM20200601421

- Difficulty date: June 1, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 27,095 hours, 29,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 493-640
- Part time: 27,095 hours, 29,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT STA X493 - X640 STR. 23 – 25.  TOOLING DAMAGE FOUND ON SKIN AROUND RH FUSELAGE STRAKE.  DAMAGE IS BEYOND ALLOWABLE LIMITS IAW DGC-8-400 SRM 53-00-00-02-02MREV. 20.  REPAIR DRAWING (RD) REQUESTED FROM DHC.  RD 8/4-53-9854 ISSUE #1 PROVIDED BY DHC AND WORK COMPLIED WITH ON DAMAGED AREA.
